Wydział Matematyki i Informatyki UJ - lista publikacji

1-25 z 25.

1979

25.
Holomorphic functions with bounded growth on Riemann domains over C^n, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 20 (1979), 43-51
24.
A theorem on convex tube domains in infinite-dimensional topological vector spaces, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 11-12, 827--831 (1981)
23.
Holomorphic functions with bounded growth on Riemann domains over C^n, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. vol. 7 (1979), 675-680
22.
Lebesgue-type decompositions of a pair of commuting Hilbert space operators, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 583--589 (1980)
21.
A property of measures orthogonal to a tensor product of function algebras, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 571--575 (1980)
20.
Decomposition and spectral properties of operator representations of the algebra $R(Ksb{1} imes Ksb{2})$, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 577--582 (1980)
19.
A decomposition of operator representations of the algebra $R(Ksb{1} imes Ksb{2})$, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 89--94
17.
Wojciech Kucharz, S.Koike
Sur les réalisations de jets non suffisants, C. R. MATH. ACAD. SCI. PARIS 288 (1979), no. 8, A457–A459
16.
Continuous dependence in the implicit function theorem, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 123--131
15.
Barbara Opozda, B.Piech
Lie algebras of infinitesimal holonomy groups of a Cartan connection, ZESZYTY NAUKOWE UJ, PRACE MATEMATYCZNE, 20 (1979), 53-65
14.
On integral equations in a Banach space, ANN. POLON. MATH. 36 (1979), no. 2, 111--121
13.
On a theorem of S. Bernstein in F-spaces, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 7--16
12.
A criterion of the L-regularity of compact sets in CN, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 97--103
11.
Algorithms for the operation of digital regulators, (POLISH) PODSTAWY STEROWANIA 9 (1979), no. 2, 207--223
9.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Sur le théoreme du complémentaire pour les ensembles sous-analytiques, (FRENCH) BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 537--539 (1980)
8.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Certaines propriétés élémentaires des ensembles sous-analytiques, (FRENCH) BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 529--536 (1980)
7.
On the dimension of a subanalytic set, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 85--89
6.
A transversality property weaker than the Whitney a-regularity, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 81--83
5.
Note on a general dilation theorem, ANN. POLON. MATH. 36 (1979), no. 1, 43--47
4.
On a continuous extension of an algebraic function, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 179--181
3.
On some inequalities for polynomials, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 7--10
2.
Józef Siciak, S.Łojasiewicz
On holomorphic extendibility of functions on generic real analytic submanifolds, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 2, 217--220